Best Moisturizer for Dry and Flaking Skin While on Accutane?

I have recently started accutane and I have been experiencing alot of dryness and flaking skin on my face. Mainly around my mouth, nose, and between my eyebrows. I was wondering what is the best and most recommened moisturizer I should be using?

Doctor Answers 1

Moisturizer while on Accutane

Accutane can dry out your skin. We advise our patients to begin moisturizing with Elevase Moisture Booster while on the Accutane pills. Elevase contains Opti-Ceramides. 

Ceramides work well to strengthen your skin's natural moisture barrier function. If you are on retinoids, this is also an excellent option for you. 

Best, 

Dr. Karamanoukian 
Los Angeles

Moisturizer while on Accutane

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Accutane can dry out your skin. We advise our patients to begin moisturizing with Elevase Moisture Booster while on the Accutane pills. Elevase contains Opti-Ceramides. 

Ceramides work well to strengthen your skin's natural moisture barrier function. If you are on retinoids, this is also an excellent option for you. 

Best, 

Dr. Karamanoukian 
Los Angeles

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.